MathSciNet Relay Station
MathSciNet bibliographic data
MR797538 (87e:47032) 47B37 (47D05)
Lotz, Heinrich P. Uniform convergence of operators on $L\sp \infty$ and similar spaces. Math. Z. 190 (1985), no. 2, 207–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement